# SDR HEED064556

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001096101
- Condition: Failed
- Location: N1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR FAILED OFFSHORE.  ORDERED REPLACEMENT.
